EconPapers    
Economics at your fingertips  
 

The Asymptotic Expansion Method via Symbolic Computation

Juan F. Navarro

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper describes an algorithm for implementing a perturbation method based on an asymptotic expansion of the solution to a second‐order differential equation. We also introduce a new symbolic computation system which works with the so‐called modified quasipolynomials, as well as an implementation of the algorithm on it.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/201340

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:201340

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:201340